MAUDE Adverse Event Report: LIKO AB MULTIRALL 200; OVERHEAD TRACK PATIENT LIFTING/TRANSFER SYSTEM

LIKO AB MULTIRALL 200; OVERHEAD TRACK PATIENT LIFTING/TRANSFER SYSTEM
Model Number 3130001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multirall¿ 200 overhead lift is a general-purpose lift with the intended use in: health care, intensive care and rehabilitation.Multirall 200 overhead lift is easy to move between facilities and useful for room-to-room transitions.Multirall¿ 200 overhead lift can be mounted to the rail carriage in two different ways, mounted with the lift strap under the lift unit or mounted with the lift strap above the lift unit.Intended for use in all common lift and transfer situations, for example, between bed/wheelchair, to/ from floor, toilet visits, gait training, and for horizontal lifts with stretchers.Upon inspection, the technician found the emergency stop button was out of place.Per the technician, the button came loose inside the case possibly due to an assembly fault.The field service technician repositioned the emergency button to resolve the alleged issue.The technician performed functional, visual, and audible tests per the service manual to verify the lift functioned as designed.The periodic inspection manual for overhead lifts 3en191001 lists the following instructions for check points under emergency stop: check that the emergency stop cord is secured properly and have no damage.Activate the emergency stop button.Verify that it holds and locks in the activated position.Although there was no injury reported as a result of this malfunction, a report of an emergency function not working in an operative lift could cause or contribute to a death or serious injury if the malfunction were to recur during use.
 
Event or Problem Description
The customer alleged the lift¿s emergency button was out of order.There was no allegation of patient or caregiver injury or death reported from this alleged incident.This report was filed in our complaint handling system as (b)(4).

Brand Name
MULTIRALL 200
Common Device Name
OVERHEAD TRACK PATIENT LIFTING/TRANSFER SYSTEM
Manufacturer (Section D)
LIKO AB
nedre vagen 100
lulea, norrbottens lan 975 9 2
SW  975 92
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key20514120
Report Number8030916-2024-00070
Device Sequence Number8524705
Product Code FSA
UDI-Device Identifier00887761982284
UDI-Public00887761982284
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3130001
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown